Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/17086,
  title    = {Positive Solutions of Initial Value Problem for the Systems of Second Order Integro-Differential Equations in Banach Space},
  author    = {Lv Yuhua},
  country   = {},
  institution={},
  abstract  = {In this paper, by establishing a new comparison result, we investigate the existence of positive solutions for initial value problems of nonlinear systems of second order integro-differential equations in Banach space.We improve and generalize some results  (see[5,6]), and the results is new even in finite dimensional spaces.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {7},
  number    = {5},
  year      = {2013},
  pages     = {901 - 904},
  ee        = {http://waset.org/publications/17086},
  url       = {http://waset.org/Publications?p=77},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 77, 2013},
}